MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US NICHOLLS HIP EXTRACTION ADPT; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US NICHOLLS HIP EXTRACTION ADPT; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Model Number 2046-34-000
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hook cracked during use.Second hook available, no surgical delay or harm.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
NICHOLLS HIP EXTRACTION ADPT
Common Device Name
HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10097460
Report Number1818910-2020-12764
Device Sequence Number14337538
Product Code HWB
UDI-Device Identifier10603295084396
UDI-Public10603295084396
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2046-34-000
Device Catalogue Number204634000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1